MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3600-100
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported that the oasis drain package was open, so not sterile and not used.Replaced with another device.
 
Additional Manufacturer Narrative
Additional information section: d9, h6.This complaint reports that an oasis 3600-100 package was found to be opened, so not sterile and not used.Replaced with another drain.The drain was not returned, and no images of the opened package were provided.During the process of packaging all pouches are inspected for the completeness of the seal as well as cleanliness of the sealed are to endure no foreign material is present within the sealing area.As part of the packaging process a sampling of 13 units pouches are peel tested to ensure they meet specifications regarding peel strength.The test results show that all units passed the seal strength requirement specification of 2.05lbf by obtaining a minimum seal strength of 5.75lbf.A contemporaneous sample from inventory could not be obtained as there is no inventory of this lot available.A dhr review was completed and did not identify any anomalies in manufacturing.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for l/n 515533 and there have been no other complaints associated with the production lot of finished goods.The ifu provides adequate instructions for the use of this device and cautions a user not to use a damaged a device and how to avoid causing damage to the device.A historical review of capa, ncrs and complaints was completed, which did not identify any issues directly related to this complaint.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.There is no indication that the product was nonconforming when it left the manufacturing facility.The product was not returned, and no images were provided, therefore the complaint cannot be confirmed and the root cause of the complaint is impossible to define.
 
Event or Problem Description
N/a.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22347120
Report Number3011175548-2025-000007
Device Sequence Number18285904
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012(17)271218(10)515533
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Device Lot Number515533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown